# SDR FDEA202211142768

- Difficulty date: November 14, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- Aircraft time: 80,471 hours, 19,571 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Broken
- Location: Bs 755
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - MAIN DECK CARGO COMPARTMENT FLOOR SEAT TRACK AT STATION 755 X = -8.5 CROWN   FOUND BROKEN.  MAIN DECK CARGO COMPARTMENT FLOOR BROKEN SEAT TRACK CROWN AT STATION 755 X= -  8.5 EVALUATED AND FOUND EXCEEDED LIMIT IN ACCORDANCE WITH SRM 53-00-52-1A   ALLOWABLE DAMAGE 1 FIGURE 101 SHEET 1. SEAT TRACK REPAIR CARRIED OUT AT EXISTING   SPLICES AT STATION 745 TO STATION 785 X = -8.5 IN ACCORDANCE WITH SRM 53-00-52-2R   REPAIR 1 FIGURE 201 SHEET 1. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
